Kitson, Derek (2009) Ascent and descent for sets of operators. Studia Mathematica, 191 (2). pp. 151-161. ISSN 0039-3223Full text not available from this repository.
We extend the notion of ascent and descent for an operator acting on a vector space to sets of operators. If the ascent and descent of a set are both finite then they must be equal and give rise to a canonical decomposition of the space. Algebras of operators, unions of sets and closures of sets are treated. As an application we construct a Browder joint spectrum for commuting tuples of bounded operators which is compact-valued and has the projection property.
|Journal or Publication Title:||Studia Mathematica|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||19 Sep 2012 10:16|
|Last Modified:||22 Oct 2016 03:19|
Actions (login required)